# SDR AWXA0001518

- Difficulty date: March 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654581951
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR RETRACT ACTUATOR SUPPORT BEAM WEB CRACKED AT FWD AREA AS MARKED.  MADE AND INSTALLED WEB IAW DWG 65-45819.
